# SDR SWAA2022092765178

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SILL FROM STA 291.5 TO STA 344; WL 208.1 RBL 52 TO 59. / [01] REMOVED CORROSION IAW SRM 53-10-15-1A-2. 2'X1'X.020. FOUND TO BE OUT LIMITS IAW IAW SRM 53-10-15-1A-2.;[02] TOOL ID: ATS2739 S/N: A22004232 DUE DATE: 04/2023;[03] CORRECTED ITEM 14 OF MEASUREMENTS CHART.;[04] VERIFIED APPLICABILITY FOR SRM;[05] VERIFIED CORRECTIVE ACTION #1; #2; #3; #4.;[06] RECEIVED NEW FWD SERVICE DOOR MOP SILL FROM STORES. REF PO 862469. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 141A8310 REV D.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] ( OUT OF SEQUENCE) REMOVED DOOR MOP SILL IAW SRM 51-40-02;[09] OK TO INSTALL;[10] CERTIFY;[11] VERIFIED CORRECTIVE ACTION 9; OK TO INSTALL GIVEN.;[12] INSTALLED MOP SILL AT FWD SERVICE DOOR BTW BS 260 TO BS 360 WL 208 RBL 52 TO RBL 59 IAW SRM 51-40-02 AND DWG: 141A8310 ID:0007 REV:- AND DWG: 141A0631 ID:0007 REV:D.;[13] MEASUREMENT FIELDS ITEM 19 AND 22 INCORRECT FOR THE FINAL REPAIR.;[14] MEASUREMENT FIELD P/N AND ISSUED/INSTALLED PART DOES NOT MATCH.;[15] CORRECTED MEASUREMENT TABLE;[16] TASK CARD COMPLETE;[17] VERIFIED CORRECTIVE ACTION 12;[18] VERIFIED MEASUREMENT TABLE
